# SDR DALA2024030503019

- Difficulty date: February 28, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 26,128 hours, 2,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC230-023 MTC TASK - DOOR L2 EVAC LIGHT FOUND FAIL TO ILLUM. DR L2 EVAC LIGHT REPLACED AND OPS TEST CARRIED OUT I.A.W AMM A350-A-52-12-73. FOUND SATISFACTORY. (LP# 0222076)
